Intro | Search taxa | Taxon tree | Sources | Webservice | Statistics | Editors | Log in

RAS taxon details

Brachysyllis infuscata (Ehlers, 1901)

340367  (urn:lsid:marinespecies.org:taxname:340367)

accepted
Species
Dioplosyllis infuscata (Ehlers, 1901) (superseded recombination)
marine, brackish, fresh, terrestrial
recent only
(of ) Ehlers, E. (1901). Die Anneliden der Sammlung Plate, in: Plate, L. (1902). Fauna chilensis. Abhandlungen zur Kenntniss der Zoologie Chiles nach den Sammlungen von Dr. L. Plate. Zweiter Band. <em>Zoologische Jahrbücher.</em> Supplementband V: 251-272., available online at https://www.biodiversitylibrary.org/page/14200976
page(s): 258-259 [details]   
Read, G.; Fauchald, K. (Ed.) (2021). World Polychaeta database. Brachysyllis infuscata (Ehlers, 1901). Accessed through: RAS (Eds.) (2021) Register of Antarctic Species at: http://ras.biodiversity.aq/aphia.php?p=taxdetails&id=340367 on 2021-10-18
RAS (Eds.) (2021). Register of Antarctic Species. Brachysyllis infuscata (Ehlers, 1901). Accessed at: https://ras.biodiversity.aq/aphia.php?p=taxdetails&id=340367 on 2021-10-18
Date
action
by
2008-03-18 12:55:09Z
created
2008-03-26 11:36:43Z
changed
2014-11-04 14:40:52Z
changed

original description  (of ) Ehlers, E. (1901). Die Anneliden der Sammlung Plate, in: Plate, L. (1902). Fauna chilensis. Abhandlungen zur Kenntniss der Zoologie Chiles nach den Sammlungen von Dr. L. Plate. Zweiter Band. <em>Zoologische Jahrbücher.</em> Supplementband V: 251-272., available online at https://www.biodiversitylibrary.org/page/14200976
page(s): 258-259 [details]   

basis of record Fauchald, K. (2007). World Register of Polychaeta. , available online at http://www.marinespecies.org/polychaeta [details]   

redescription Aguado, M.T.; San Martín, G. (2008). Re-description of some enigmatic genera of Syllidae (Phyllodocida: Polychaeta). Journal of the Marine Biological Association of the United Kingdom. 88(01): 35-56., available online at http://dx.doi.org/10.1017/S002531540800026X
page(s): 40-43, figs. 3-4 [details]   

new combination reference Imajima, Minoru & Hartman, Olga. (1964). The polychaetous annelids of Japan. <em>Occasional Papers of the Allan Hancock Foundation.</em> 26(1-2): 1-452 [issued in 2 parts]., available online at http://digitallibrary.usc.edu/cdm/ref/collection/p15799coll82/id/18946
page(s): 110 [details]   
This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by VLIZ · Page generated 2021-10-18 · contact: Anton Van de Putte